# SDR ASAA2018010223107

- Difficulty date: January 2, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 42,732 hours, 14,402 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5810123
- Part serial: 3FRL4
- Condition: Delaminated
- Location: Aft Wet Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR PANEL,  RT BS 951 - 986 IS DELAMINATED ON THE LOWER SIDE AND OUTER PLYS DELAMINATED ON UPPER SIDE.  ACFT GROUNDED.  PERFORMED A BONDED PERMANENT COMPOSITE REPAIR IAW SRM 53-00-50, REPAIRS NR 1 AND 3.
